MathSciNet Relay Station
MathSciNet bibliographic data
MR1079028 65N50 (65N12 65N30 80A22)
Nochetto, R. H.; Paolini, M.; Verdi, C. An adaptive finite element method for two-phase Stefan problems in two space dimensions. I. Stability and error estimates. Math. Comp. 57 (1991), no. 195, 73–108, S1–S11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement